# SDR UPS00831659

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1040 FRAME UPPER FLANGE AT LONGERON 31L IS CORRODED BEYOND LIMITS.  REPAIRED IAW SRM.  ADDENDUM DC8-5310-11728-A.
